Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Levest Pill Make You Pee More?

Hi I ve been on the levest pill and I m now on my second tray , I was wonder can the pill make you pee more? The past few days I ve been needing to go more and when i finish I almost a minute later need to go ago but only a little comes out ? I ve also been experiencing boob tenderness , and some nausea , I m a bit worried. ?
Mon, 7 Jan 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Increased urination is not a side effect of Levest, rather the opposite. Considering your other symptoms I recommend you take a pregnancy test. If negative, the next step would be a urine test.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr Ornela Ademovi, General & Family Physician
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Combined oral contraceptive pill


Loading Online Doctors....
Can Levest Pill Make You Pee More?

Hello, Increased urination is not a side effect of Levest, rather the opposite. Considering your other symptoms I recommend you take a pregnancy test. If negative, the next step would be a urine test. Hope I have answered your query. Let me know if I can assist you further. Take care Regards, Dr Ornela Ademovi, General & Family Physician